# SDR VTZA97446

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu Linkage
- Condition: Burr
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

IAD/GBM - FLT 6249 - DURING CRUISE AT 2250 HOURS ON 8-6-97, MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE RPM GOES TO 102 PERCENT - 103 PERCENT WHEN POWER LEVERS MOVED BACK.  ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND CENTER SHAFT LINKAGE ON FCU TO HAVE A BURR AND CATCHING ON GOVERNOR LINKAGE. MAINTENANCE REMOVED BURR AND RE-RIGGED FCU.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE. (X)
